# SDR FDEA202208041884

- Difficulty date: August 4, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,174 hours, 27,532 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTABLE DAMAGE INDICATIONS NOTED IN HOLE #3 #1 PYLON FITTING. PERFORMED REPAIR ON EA F-5730-T0369120 P1 STEP 21, WINGS-PLATES AND SKINS-LH WING,   UPPER SKIN AT DRAG FITTING, CORROSION REPAIR-FEDEX EO F-5730-E0340076 REV E PART 1,   FITTING REPLACED ON N/R #00152, CAT B AND MAJOR REPAIR.
